MathSciNet Relay Station
MathSciNet bibliographic data
MR1981410 (2004i:20088) 20G40 (20E42)
Gramlich, Ralf; Hoffman, Corneliu; Shpectorov, Sergey A Phan-type theorem for ${\rm Sp}(2n,q)$. J. Algebra 264 (2003), no. 2, 358–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement